JournalszaaVol. 13, No. 1pp. 49–71

Approximation by Linear Combinations of Fundamental Solution of Elliptic Systems of Partial Differential Operators

  • Uwe Hamann

    Universität Rostock, Germany
Approximation by Linear Combinations of Fundamental Solution of Elliptic Systems of Partial Differential Operators cover
Download PDF

Cite this article

Uwe Hamann, Approximation by Linear Combinations of Fundamental Solution of Elliptic Systems of Partial Differential Operators. Z. Anal. Anwend. 13 (1994), no. 1, pp. 49–71

DOI 10.4171/ZAA/526